# SDR BB06064

- Difficulty date: August 9, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 76,268 hours, 15,501 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 6056670001
- Part serial: 037866
- Condition: Burned
- Location: Entertainment Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 894, PHL-FRA: A BURNING SMELL AND SMOKE WAS OBSERVED JUST AFT OF FIRST CLASS BULKHEAD.  THE ENTERTAINMENT SYSTEM WAS SWITCHED OFF, AND SMOKE DISSIPATED.  FLIGHT DIVERTED TO YJT. SOURCE OF SMOKE WAS DETERMINED TO BE THE VIDEO MONITORS AT SEATS 5AB, WHICH HAD PREVIOUSLY BEEN PLACED ON MEL.  MONITOR WAS DISABLED AND FLIGHT CONTINUED TO FRA.  DISCREPANT MONITOR WAS SUBSEQUENTLY REPLACED 8/10/06.
